Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 161, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 10, 2012, 5:37 PM EDT for Charlton County, Georgia; Baker County, Florida. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2012, 5:37 PM EDT (21:37 UTC)
- Expired
- Jul 10, 2012, 6:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Baker County, FL, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 52 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 5:45 PM EDT | TSTM WND DMG | 3 Ene Sanderson, FL | BAKER COUNTY 911 DISPATCH REPORTS A TREE DOWNED BY STRONG WIND GUSTS ACROSS THE INTERSECTION OF US HIGHWAY 90 AND COW PEN ROAD IN THE VICINITY OF SANDERSON. TIME OF INCIDENT BASED ON RADAR IMAGERY. |
| Jul 10, 5:45 PM EDT | TSTM WND DMG | 5 Nne Sanderson, FL | BAKER COUNTY 911 DISPATCH REPORTS A TREE DOWNED BY STRONG WIND GUSTS ACROSS TURNER CEMETERY ROAD IN THE VICINITY OF SANDERSON. TIME OF INCIDENT BASED ON RADAR IMAGERY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.6 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2556 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
909 WUUS52 KJAX 102137 SVRJAX FLC003-GAC049-102230- /O.NEW.KJAX.SV.W.0161.120710T2137Z-120710T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 537 PM EDT TUE JUL 10 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BAKER COUNTY IN NORTHEAST FLORIDA SOUTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA * UNTIL 630 PM EDT * AT 538 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF TAYLOR...OR 21 MILES NORTH OF RAIFORD...AND MOVING NORTH AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TAYLOR AND ST. GEORGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3050 8236 3054 8202 3023 8213 3022 8229 TIME...MOT...LOC 2138Z 175DEG 7KT 3036 8222 $$ PETERSON
1 follow-up statement
742 WWUS52 KJAX 102157 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 557 PM EDT TUE JUL 10 2012 FLC003-GAC049-102230- /O.CON.KJAX.SV.W.0161.000000T0000Z-120710T2230Z/ BAKER FL-CHARLTON GA- 557 PM EDT TUE JUL 10 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR SOUTHERN CHARLTON AND CENTRAL BAKER COUNTIES... AT 556 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TAYLOR...MOVING NORTH AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST. GEORGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. && LAT...LON 3050 8236 3054 8202 3023 8213 3022 8229 TIME...MOT...LOC 2156Z 175DEG 7KT 3045 8221 $$ ALLEN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:09 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 10, 3:09 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE JACKSONVILLE FL 309 PM EDT TUE JUL 10 2012 .SHORT TERM /TONIGHT THROUGH THURSDAY/... WEAK RIDGING OVER THE SW ATLANTIC IS PROVIDING A SOUTHERLY STEERING FLOW TO THE SHOWERS/STORMS THIS AFTN. AN INVERTED MID LEVEL TROUGH ALONG THE FL WEST COAST IS DRIFTING INTO THE GULF BUT WATER VAPOR IMAGERY INDICATES SMALL VORT MAX HAS ENHANCED CONVECTION WEST OF I-75. AS ADVERTISED SCATTERED STORMS ARE FIRING ALONG SEA AND RIVER BREEZES PRIMARILY OVER THE SRN ZONES. UPPER RIDGE TO THE NORTH IS PROVIDING SUBSIDENCE OVER SE GA AND HAVE ONLY A SLIGHT CHANCE FOR SHOWERS/STORMS THIS EVENING. MODELS INDICATE A SURFACE TROUGH SINKS SWD OVER GA ALLOWING FOR A POSSIBILITY OF STORMS OVERNIGHT FOR THE NRN PORTION OF SE GA AND WILL CONTINUE 10-20% POPS. WEATHER PATTERN WILL CHANGE WED/THU AS RIDGING OVER THE WESTERN ATLANTIC SHIFTS NWD AND THE FLOW BECOMES SOUTHEAST TO EAST. ABUNDANT MOISTURE WILL BE PULLED INTO THE FORECAST AREA FROM THE TROPICS WITH PRECIPITABLE WATER AMOUNTS INCREASING ABOVE 2 INCHES. ONSHORE FLOW WILL PRODUCE MORNING SHOWERS OVER THE WATERS AND COASTAL AREAS...THEN THUNDERSTORMS WILL DEVELOP ALONG THE SEA BREEZE FRONT AS IT PUSHES INLAND EACH AFTN/EVENING. WILL GO WITH 50-60% POPS OVER THE INTERIOR WEDNESDAY AND THEN OVER THE WESTERN ZONES THURSDAY AS THE EAST COAST DRIES OUT LATE IN THE DAY. EXPECT HEAVY RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS WITH THE STORMS. MAX TEMPERATURES WILL BE IN THE LOW/MID 90S WED AND UPPER 80S TO LOWER 90S THURS. .LONG TERM... HIGH PRESSURE RIDGE WILL SETTLE NORTH OF THE AREA THROUGH THE WEEKEND PROVIDING AN ONSHORE FLOW. EAST COAST SEA BREEZE WILL PUSH WELL INLAND EACH DAY WITH MORNING SHOWERS POSSIBLE NEAR THE COAST THEN THUNDERSTORMS OVER THE INTERIOR IN THE AFTN. WILL KEEP MAINLY DIURNAL SCATTERED SHOWERS/STORMS. EARLY NEXT WEEK HIGH PRESSURE WILL DRIFT SEWD WITH WINDS VEERING TO SOUTHERLY. A WEAK FLOW PATTERN WILL ALLOW THE SEA BREEZE TO PUSH INLAND. NEAR NORMAL TEMPERATURES ARE EXPECTED FOR THIS PERIOD. && .AVIATION... SCATTERED SHOWERS AND STORMS THIS AFTERNOON WITH BULK OF THE STORMS INLAND. HAVE CONTINUED WITH VCTS AT GNV AND MAY NEED VCTS AT VQQ AND JAX AFT 20Z. && .MARINE...RIDGE AXIS OVER THE COASTAL WATERS WILL SHIFT NORTH BY LATER THIS WEEK. SOUTH TO SOUTHEAST WINDS 10 TO 15 KNOTS BECOMING EAST TO SOUTHEAST LATER THIS WEEK AS THE RIDGE SHIFTS TO THE NORTH. WINDS STRONGER AT NIGHT BUT EXPECTED TO REMAIN JUST UNDER HEADLINE CRITERIA. SEAS 2 TO 4 FEET NEAR SHORE AND 4 TO 5 FEET OFFSHORE. RIP CURRENTS: LOW RISK THROUGH MID-WEEK WITH S/SW FLOW...THEN POSSIBLY MODERATE AS FLOW BECOMES SOUTHEAST WITH RIDGE BUILDING NORTH OF THE REGION TOWARD THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 95 73 94 / 20 50 50 50 SSI 78 89 77 88 / 20 20 20 20 JAX 75 93 73 90 / 30 30 30 30 SGJ 75 89 76 88 / 20 20 20 30 GNV 72 92 73 91 / 30 50 50 50 OCF 72 93 73 91 / 30 50 50 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && MKT/PP/ARS
Hazardous weather outlook, Jul 10, 4:50 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 450 PM EDT TUE JUL 10 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-111045- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 450 PM EDT TUE JUL 10 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...RIVER FLOOD WARNINGS CONTINUE FOR THE SUWANNEE RIVER AND SANTA FE RIVER... .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED STORMS WILL CONTINUE THROUGH EARLY THIS EVENING. A FEW STRONG STORMS WILL BE POSSIBLE. MINOR FLOODING CONTINUES ALONG STRETCHES OF THE SUWANNEE AND SANTA FE RIVER BASINS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNING PRODUCTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... MAINLY AFTERNOON AND EVENING ISOLATED TO SCATTERED STORMS CAN BE EXPECTED EACH DAY. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jul 10, 4:34 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
434 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 1 WNW ANDALUSIA 29.50N 81.48W
07/10/2012 FLAGLER FL EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED A TREE DOWN BLOCKING STATE
ROUTE 100 IN ANDALUSIA.
&&
SCHASESpecial weather statement, Jul 10, 4:40 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 440 PM EDT TUE JUL 10 2012 FLZ025-033-102130- DUVAL-ST. JOHNS- 440 PM EDT TUE JUL 10 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME NORTHWESTERN ST. JOHNS AND CENTRAL DUVAL COUNTIES FOR STRONG WINDS... SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT... AT 440 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTHEAST OF SAN MARCO...OR 6 MILES SOUTH OF ARLINGTON...MOVING NORTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MANDARIN...TALLYRAND...SAN MARCO...RIVERSIDE...DOWNTOWN JACKSONVILLE AND ARLINGTON THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3036 8170 3038 8153 3013 8155 3013 8167 TIME...MOT...LOC 2040Z 169DEG 3KT 3025 8162 PETERSON
Local storm report, Jul 10, 4:50 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
450 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL 6 NNE MANDARIN 30.23N 81.62W
07/10/2012 M0.25 INCH DUVAL FL PUBLIC
PUBLIC REPORTED PEA SIZE HAIL NEAR THE INTERSECTION OF
SAN JOSE BOULEVARD AND JOSE CIRCLE.
&&
SCHASESpecial weather statement, Jul 10, 4:59 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
459 PM EDT TUE JUL 10 2012
FLZ037-038-102145-
FLAGLER-PUTNAM-
459 PM EDT TUE JUL 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM AND SOUTHWESTERN FLAGLER COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...
AT 459 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES SOUTHEAST OF CRESCENT CITY...
MOVING NORTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND CRESCENT CITY AND ANDALUSIA THROUGH 545 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2935 8127 2928 8142 2930 8143 2939 8143
2937 8145 2936 8149 2936 8151 2946 8157
2955 8137
TIME...MOT...LOC 2059Z 152DEG 6KT 2939 8141
PETERSONSpecial weather statement, Jul 10, 5:03 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 503 PM EDT TUE JUL 10 2012 FLZ023-030-102145- BAKER-UNION- 503 PM EDT TUE JUL 10 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN BAKER AND NORTHERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT... AT 503 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF RAIFORD...MOVING NORTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND RAIFORD AND JOHNSTOWN THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3019 8240 3023 8220 3006 8222 3003 8233 TIME...MOT...LOC 2103Z 165DEG 6KT 3009 8228 PETERSON
Special weather statement, Jul 10, 5:17 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 517 PM EDT TUE JUL 10 2012 FLZ023-102200- BAKER- 517 PM EDT TUE JUL 10 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL BAKER COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT... AT 517 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF SANDERSON...OR 9 MILES NORTH OF RAIFORD...MOVING NORTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SANDERSON...GLEN SAINT MARY AND MACCLENNY THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3035 8230 3034 8209 3014 8216 3015 8230 TIME...MOT...LOC 2117Z 185DEG 11KT 3021 8222 PETERSON
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:13 PM EDT | Special Weather Statement | JAX | Charlton | 47 min |
| Jul 10, 6:45 PM EDT | Special Weather Statement | JAX | Camden | 45 min |
| Jul 10, 7:42 PM EDT | Special Weather Statement | JAX | Atkinson | 33 min |
| Jul 10, 2:19 PM EDT | Special Weather Statement | JAX | Putnam | 41 min |
| Jul 10, 2:39 PM EDT | Special Weather Statement | JAX | Putnam | 36 min |
| Jul 10, 2:56 PM EDT | Areal Flood Advisory | JAX | Marion, Putnam | 2 hr |
| Jul 10, 3:00 PM EDT | Special Weather Statement | JAX | Putnam | 45 min |
| Jul 10, 3:11 PM EDT | Special Weather Statement | JAX | Putnam | 49 min |
| Jul 10, 3:21 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam | 24 min |
| Jul 10, 3:36 PM EDT | Special Weather Statement | JAX | Flagler | 24 min |
| Jul 10, 3:41 PM EDT | Special Weather Statement | JAX | Clay | 34 min |
| Jul 10, 4:05 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 40 min |
| Jul 10, 4:15 PM EDT | Special Weather Statement | JAX | Bradford | 45 min |
| Jul 10, 4:23 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 37 min |
| Jul 10, 4:26 PM EDT | Special Weather Statement | JAX | Marion | 49 min |
| Jul 10, 4:40 PM EDT | Special Weather Statement | JAX | Duval | 50 min |
| Jul 10, 4:59 PM EDT | Special Weather Statement | JAX | Flagler | 46 min |
| Jul 10, 5:03 PM EDT | Special Weather Statement | JAX | Union | 42 min |
| Jul 10, 5:17 PM EDT | Special Weather Statement | JAX | Baker | 43 min |
| Jul 10, 5:56 PM EDT | Special Weather Statement | JAX | Nassau | 49 min |
| Jul 10, 6:07 PM EDT | Special Weather Statement | JAX | Marion | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.